Protect anonymity We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.
Notice All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice. This includes any analysis, interpretation, or advice based on any diagnostic test
The main site has all the formal medical articles and videos for you to research on.
Has anyone who has taken lyrica had a side effect ot discolored big toes? I have been on lyrica about 5 or 6 weeks and my nails on both big toes are discolored. It looks like a bruise that you get when you drop something on your toes. It is just on the big toes and there is no pain. This did not start until I started taking lyrica.